# SDR CA021115006

- Difficulty date: November 13, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 16,718 hours
- Engine: Pwa PT6A34
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Angle
- Part number: 4A3441
- Condition: Worn
- Location: Rudder
- Part time: 19,257 hours, 26,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION EVENT EXCESSIVE WEAR WAS NOTED AROUND THE BOLT HOLE OF THE UPPER RUDDER ATTACH BRACKET. THE RIVETS SECURING THE BUSHING BOSS IN THE BRACKET WERE ALSO WORKING.THE RUDDER ATTACH BRACKET ASSEMBLY PART NUMBER 4A-3441 WAS REPLACED.
